tmi...diareaha

tipa
on 4/14/11 9:22 am
i am 6 mounths out and have a question ... a tmi question.... i am having an issue with diareaha.... like lots of it ... and its not becasue of dumping or because of the foods that i am eating... i have been going up to 4 to 5 times a night... for the past week and a half..and during the day at least 5 times.. my doctor sent me for a stool sample to be tested and it came back negative ... but i am still having this issue .. so my doctor sent me today for lab work and a urine sample so tomorrow i will get the results back hopefully.... i just want to know if anyone has experienced this after rny gastric bypass? thank u
Dave Chambers
on 4/14/11 4:01 pm - Mira Loma, CA
Are you taking any antibiotics? I had an issue with CIPRO from a trip to the ER to get some stitches. I kept eating my same diet, and began taking the CIPRO. The "end result" was the worst case of diarrhea I've ever had and it lasted 7  days.  Some antibiotics will kill off the good and bad bacterias that need to be balanced for your color to work properly.  My PCP explained this to me on a consult for another issue.  So I make sure I never get CIPRO to treat any infection at all.  DAVE

Dave Chambers, 6'3" tall, 365 before RNY, 185 low, 200 currently. My profile page: product reviews, tips for your journey, hi protein snacks, hi potency delicious green tea, and personal web site.
                          Dave150OHcard_small_small.jpg 235x140card image by ragdolldude

Mal
on 4/14/11 7:58 pm
I hope you find the answer to your issue soon.  If your labwork comes back normal, I would suggest that you get your dr. to refer you to as GI specialist.  That's what I needed to determine the cause of my chronic diareah issue (mine is not related to my RNY surgery, I have a rare form of collitis called collageneous collitis that's genetic that was diagnosed with a colonoscopy). 

I noticed that you are also from Massachusetts.  I am on the southshore and had my surgery done by Dr. Pecquex at St. Elizabeths a year ago.  Good luck finding out about this. 
                
bubbylucy
on 4/14/11 10:16 pm - Raleigh, NC
Alot of times after gastric surgery are normal flora in our intestines are interupted and cause alot of diarrhea. I would try taking a probiotic. It restores your normal flora in your colon and usually will help with the diarrhea. You can find them at wallmart or target over the counter.

Just a suggestion,
Audra

  

buddhababy4
on 4/15/11 1:14 am - TN
I am about 31/2 months out from surgery and just in the last week began having the same problem, although not as severe as yours. Up until now I have been constipated and still taking reglan. So I stopped taking it, but still having diarrhea a couple or three times a day. I'm a nurse and I think the lady who suggests a probiotic is on the right tract. I'm gonna try that. Let us know what you find out.
tipa
on 4/17/11 2:53 am
hello.. and thanks for all of the responses... i did have the blood work done and it all came back negative for anything... and the stool sample and the urine test... so my next step is to go see a gi docotr in the next two weeks,,,, but when i do get the episode it comes with these killer cramps and once i go to the bathroom it relieves it ... but then soon after i get the same thing.... aghhhhh i hope they find out what this is...its driving me nuts... what would happen if i had a real job and i wasnt self employed.... that would be real hard and i would be fired because of frequent trips to the potty :(   i will keep u all updated
×